# SDR SWAA2017052313922

- Difficulty date: May 19, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 34,873 hours, 20,392 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FWD TRUNNION SUPPORT FITTING LUGS CORRODED.  REPAIRED FITTING PRE EA.
